Benylin All-in-One Cold and Flu Extra Strength Drug Information [ Ortho McNeil Pharmaceuticals ]
Table of content
Benylin All-in-One Cold and Flu Extra Strength category:
Active ingredients:
Benylin All-in-One Cold and Flu Extra Strength companies and manufacturers:
General Information
Benylin All-in-One Cold and Flu Extra Strength forms, composition and dosages:
- Syrup; Oral; Acetaminophen 500 mg; Dextromethorphan Hydrobromide 15 mg; Guaifenesin 100 mg; Pseudoephedrine Hydrochloride 30 mg / 15 ml
- Tablet; Oral; Acetaminophen 500 mg; Dextromethorphan Hydrobromide 15 mg; Guaifenesin 100 mg; Pseudoephedrine Hydrochloride 30 mg
Indications, usages and classification codes:
- N02BE51 - Acetaminophen (Paracetamol), combinations excluding psycholeptics
PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!
- Benylin All-in-One Cold and Flu Extra Strength analogs
- Benylin All-in-One Cold and Flu Extra Strength similar
- Comtrex Deep Chest Cold Bristol-Myers Squibb; Novartis
- Comtrex Deep Chest Cold Multi-Symptom Softgels Bristol-Myers Squibb
- Comtrex Multi-Symptom Deep Chest Cold Bristol-Myers Squibb
- Contac Complete Cough, Cold and Flu GlaxoSmithKline
- Cough and Flu Syrup Ratiopharm; Technilab Pharma
- Cough Formula Comtrex Bristol-Myers Squibb
- DayQuil Liquicaps Procter & Gamble
- Daytime Cold and Flu Stanley Pharmaceuticals
- Daytime Liquid Perrigo
- Dexamol Cold Day Dexxon
- Dexamol Cold Day Care Dexxon
- Dimetapp Cold, Cough and Flu Liquid Capsules Wyeth
- DM Decongestant Expectorant Analgesic Trillium Health Care Products
- Duraflu ProEthic Pharmaceuticals
- Neo Citran Chest Congestion and Cough Novartis
- NeoCitran Daytime ES Chest Congestion and Cough Novartis
- NeoCitran Extra Strength Chest Congestion and Cough Novartis
- Neocitran Extra Strength Daytime Total Plus Mucus Relief Novartis
- Paramol AF and Shiul Day Care Dexxon
- Regular Strength Tylenol Cold Chest Congestion Ortho McNeil Pharmaceuticals